# SDR AU980602

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87858101
- Condition: Shorted
- Location: Apu Fire Detect
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(AUS) APU FIRE DETECTOR LOOP CONNECTOR SHORT CIRCUITED BETWEEN THE CENTER PIN AND THE OUTER SHELL.  FALSE APU FIRE WARNING RESULTED IN THE FIRE BOTTLE BEING DISCHARGED.
